Hey there! Sign in to join this conversationNew here? Join for free

Im meant to be starting ADHD meds but... Watch

    • Thread Starter
    Offline

    19
    ReputationRep:
    Iv just been prescribed 40mg atomoxetine for adhd under the brand name Strattera.

    However since I picked them up Iv heard they can cause stomach ache and diarrhea - so Ive been avoiding starting them.

    Has anyone had any experience with this med and know how bad it is?

    Thanks
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Hey, how did it go? I'm starting this next week and would be really interested in the effects and side effects
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 14, 2015
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.